Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Communications in Mathematics

Editor-in-Chief: Rossi, Olga

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.28

Open Access
Online
ISSN
2336-1298
See all formats and pricing
More options …

Convolution of second order linear recursive sequences II.

Tamás Szakács
  • Institute of Mathematics and Informatics, Eszterházy Károly University, H-3300 Eger, Eszterházy Tér 1, Hungary
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-01-11 | DOI: https://doi.org/10.1515/cm-2017-0011

Abstract

We continue the investigation of convolutions of second order linear recursive sequences (see the first part in [1]). In this paper, we focus on the case when the characteristic polynomials of the sequences have common root.

MSC 2010: 11B37; 11B39

Keywords: Convolution; generating function; linear recurrence sequences; Fibonacci sequence

References

  • [1] T. Szakács: Convolution of second order linear recursive sequences I. . Annales Mathematicae et Informaticae 46 (2016) 205-216.Google Scholar

  • [2] M. Griffths, A. Bramham: The Jacobsthal numbers: Two results and two questions. The Fibonacci Quarterly 53 (2) (2015) 147-151.Google Scholar

  • [3] OEIS Foundation Inc.: The On-Line Encyclopedia of Integer Sequences. http://oeis.orgGoogle Scholar

  • [4] Z. Zhang, P. He: The Multiple Sum on the Generalized Lucas Sequences. The Fibonacci Quarterly 40 (2) (2002) 124-127.Google Scholar

  • [5] W. Zhang: Some Identities Involving the Fibonacci Numbers. The Fibonacci Quarterly 35 (3) (1997) 225-229.Google Scholar

  • [6] S. Vajda: Fibonacci & Lucas numbers, and the golden section. Ellis Horwood Books In Mathematics And Its Application (1989).Google Scholar

  • [7] J.P. Jones, P. Kiss: Linear recursive sequences and power series. Publ. Math. Debrecen 41 (1992) 295-306.Google Scholar

About the article

Received: 2017-02-16

Accepted: 2017-10-25

Published Online: 2018-01-11

Published in Print: 2017-12-20


Citation Information: Communications in Mathematics, Volume 25, Issue 2, Pages 137–148, ISSN (Online) 2336-1298, DOI: https://doi.org/10.1515/cm-2017-0011.

Export Citation

© 2018. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in